| Model Number |
02.07.0685L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-dec-2022.Lot 2201252: (b)(4) items manufactured and released on 23-jun-2022.Expiration date: 2027-06-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The patient had a primary surgery with competitor components and was revised to medacta gmk-revision system on (b)(6) 2022.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all implants, and implanted an antibiotic spacer.The surgery was completed successfully.